# SDR AALA20170109029

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737823
- Aircraft serial: 33225
- Aircraft time: 14,653 hours, 5,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT MOUNTED ON BIN AT ROW 14DEF DID NOT ILLUMINATE DURING TEST.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW 33-51-03, BATTERY PACK M1676 IAW AMM 33-51-06,  AND CHARGER IAW AMM 33-51-06. OPS CHECKED GOOD.
